# SDR 95ZZZX1680

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 2720 · Rudder Control System
- Part: Stator Assy
- Part number: 4649526
- Condition: Misinstalled
- Location: Rudder Damper
- Component: 5765017501
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT DISASSEMBLED FOR REPLACEMENT OF SEAL AND INSPECT FOR BURRS.  UPON INSPECTION, STATOR ASSY HAD ONE-HALF INSTALLED WITH ETCHED SIDE AWAY FROM PLATE.  THIS IS IN DIRECT VIOLATION OF PAGE 6, STEP 4 CAUTION NOTE OF DOUGLAS OVERHAUL MANUAL 27-20-5.
